# SDR LR7A2012100500408

- Difficulty date: October 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 37,582 hours, 15,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: LS5112
- Condition: Corroded
- Location: Bs 697
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10, CHECK, FOUND RT FUSELAGE FS 697 WL 142, RBL 62 CHINE ANGLE EXFOLIATION CORROSION.  REPAIR ACCOMPLISHED IAW LAC MEA 382-53-12-099.
